# SDR AALA202112140398

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 65,035 hours, 24,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAUTION LIGHT ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. SERVICED R2 DOOR ACTUATOR EMERGENCY EXIT.
